# SDR UIEA2025100401257

- Difficulty date: October 2, 2025
- Submitted: October 6, 2025
- Operation: Air carrier
- Aircraft: N496MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29257
- Aircraft time: 103,299 hours, 17,358 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 6225136202
- Part serial: 3276
- Condition: Failed
- Location: Wx Radar Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

WEATHER FAIL ND MESSAGE & WXR ATT( R/R LH WXR TRANSCEIVER IAW AMM 34-43-02 AND WXR RADAR PEDESTAL IAW 34-43-00. SYSTEM TEST GOOD PER 34-43-00 )
